RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1036–1038 (Mi dan8169)  

MATHEMATICS

On the approximation of distributions of sums of independent Banach-space-valued random elements with infinitely divisible laws

G. A. Bakštys, V. I. Paulauskas

V. Kapsukas Vilnius State University

Full text: PDF file (397 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Прохоров
Received: 02.12.1985

Citation: G. A. Bakštys, V. I. Paulauskas, “On the approximation of distributions of sums of independent Banach-space-valued random elements with infinitely divisible laws”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1036–1038

Citation in format AMSBIB
\Bibitem{BakPau87}
\by G.~A.~Bak{\v s}tys, V.~I.~Paulauskas
\paper On the approximation of distributions of sums of independent
Banach-space-valued random elements with infinitely divisible laws
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1036--1038
\mathnet{http://mi.mathnet.ru/dan8169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890191}
\zmath{https://zbmath.org/?q=an:0656.60017}


Linking options:
  • http://mi.mathnet.ru/eng/dan8169
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019